# SDR AALA201708289044

- Difficulty date: August 25, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Landing Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING LIGHT MESSAGE DISAGREES WITH AIRCRAFT CONFIGURATION RIGHT SIDE ONLY,  STAYS EXTENDED UNTIL RECYCLED.  CLEANED THE CONNECTOR ON RIGHT LANDING LIGHT. OPERATIONAL CHECKED GOOD IAW AMM.
